Journal article icon

Journal article

Erratum: Nonlinear Kalman filtering with semi-parametric biscay distributions (IEEE Transactions on Signal Processing (Nov. 2001) 49 (2445-2453))

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
IEEE Transactions on Signal Processing More from this journal
Volume:
50
Issue:
4
Pages:
990-990
Publication date:
2002-04-01
ISSN:
1053-587X
Language:
English
Keywords:
Pubs id:
pubs:277044
UUID:
uuid:fe4b83b3-4ba5-48cd-a172-60bb32da327a
Local pid:
pubs:277044
Source identifiers:
277044
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP